# SDR ABXA9800956

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37502571N
- Condition: Cracked
- Location: Bs 600-620
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON SPLICE FITTING IS CRACKED AT STATION 600 TO 620 STRINGER 31L.  REPLACED FITTING IAW DC8 DWG 3750257 AND SRM 51-1-20D.
